Results are out! Find what you need...fast. Get quick advice or join the chat
x

Unlock these great extras with your FREE membership

  • One-on-one advice about results day and Clearing
  • Free access to our personal statement wizard
  • Customise TSR to suit how you want to use it

Sore breasts, brown vaginal discharge?

Announcements Posted on
Find your uni forum to get talking to other applicants, existing students and your future course-mates 27-07-2015
Win top prizes in our mega results day giveaway... 24-07-2015
    • Thread Starter
    #1

    Background details:

    I've been on the pill for about 3 years now (Cerazette) and I haven't missed a single one and I take them at the same time every day. I've also not had a period since starting them.
    My boyfriend and I are sexually active, but tend to also use condoms.
    When I did have periods, I never really got cramps or sore breasts.



    About 2 weeks ago I had really sore breasts, especially nipples. My breasts swelled up to about a cup size bigger than what they normally are and my nipples seemed to be perpetually hard, and very sore and uncomfortable to touch. It stopped after about a week or so.

    3 or 4 days ago I noticed a brown gloopy like substance when I wiped my 'area' after going to the toilet. It's quite a dark brown and has persisted since, although there's not much there.

    I've taken a pregnancy test which came back negative. Any ideas of what's going on?
  1. Offline

    ReputationRep:
    :doctor:
  2. Online

    ReputationRep:
    This happens to all women at some point in their life. At least you now have it out of the way. Basically, it only lasts for a short while, usually no more than a couple months, but you have an infection. What has started to happen as a result of that infection, is that you are beginning to create faeces in your uterus. Notice that it is quite dark, and there usually isn't much, so it's not quite the same poo that comes out of your bottom, but it is still the same thing.

    As long as you clean regularly it will go away.
  3. Offline

    ReputationRep:
    Sounds like a very light period or the onset of a period which will get heavier. I never used to get sore breasts either but it randomly developed and I get it every month now... it could just be something that happens, afterall we are constantly changing as we grow older.
  4. Offline

    ReputationRep:
    Brown vaginal discharge could be old blood?
  5. Offline

    ReputationRep:
    (Original post by TheRealDarthVader)
    This happens to all women at some point in their life. At least you now have it out of the way. Basically, it only lasts for a short while, usually no more than a couple months, but you have an infection. What has started to happen as a result of that infection, is that you are beginning to create faeces in your uterus. Notice that it is quite dark, and there usually isn't much, so it's not quite the same poo that comes out of your bottom, but it is still the same thing.

    As long as you clean regularly it will go away.
    :rofl: 10/10
  6. Offline

    ReputationRep:
    Go to the doctor. It could just be you reacting to the pill. I know how I reacted to it changed after 8 months and it could be that you're symptoms are just appearing late
  7. Offline

    ReputationRep:
    Keep these things to yourself in future.

    Thanks.
  8. Offline

    ReputationRep:
    (Original post by The Remote Part)
    Keep these things to yourself in future.

    Thanks.
    What do you think a health and relationships forum is for?
    Moron.
  9. Offline

    ReputationRep:
    (Original post by The Remote Part)
    Keep these things to yourself in future.

    Thanks.
    What an utterly idiotic post.

    If you are too small to take it, just move on.

    OP, it sounds like nothing serious and I've heard of similar situations to this before, but go see your GP. Only your GP will tell you be able to give you proper advice.
  10. Offline

    ReputationRep:
    Happened to me too when I went on the pill. It's a side effect, though I don't know why it didn't happen sooner.
  11. Offline

    ReputationRep:
    This happens to me on the onset of a period, I'd wait a week just to see what happens and then if it's still there, go see a doctor . It probably is just a side effect of the pill.
  12. Offline

    ReputationRep:
    why am I aroused by this?:stupid:
  13. Offline

    ReputationRep:
    Like everyone else said, seeing a doctor is probably a good idea.
  14. Offline

    ReputationRep:
    (Original post by Anonymous)
    Background details:

    I've been on the pill for about 3 years now (Cerazette) and I haven't missed a single one and I take them at the same time every day. I've also not had a period since starting them.
    My boyfriend and I are sexually active, but tend to also use condoms.
    When I did have periods, I never really got cramps or sore breasts.



    About 2 weeks ago I had really sore breasts, especially nipples. My breasts swelled up to about a cup size bigger than what they normally are and my nipples seemed to be perpetually hard, and very sore and uncomfortable to touch. It stopped after about a week or so.

    3 or 4 days ago I noticed a brown gloopy like substance when I wiped my 'area' after going to the toilet. It's quite a dark brown and has persisted since, although there's not much there.

    I've taken a pregnancy test which came back negative. Any ideas of what's going on?
    Go to your GP, it sounds like you need a break from your pill or change it because your body is going to give you a period, your breasts were sore due to hormones and its very common around ovulation. I don't think you have anything to worry about, but see your doctor because like I said before, you may have to change the pill you are on
  15. Offline

    ReputationRep:
    It sounds like you are about to have a period but GP see your GP to be sure.

    This happened to me on implanon and my periods just disappeared altogether.
    • Thread Starter
    #1

    Thanks everyone for replying! From the sounds of it, it's nothing too serious but I'll go to my doctor. Obviously it's quite a sensitive issue so I wanted to see if anyone else experienced this before going.


    (Original post by HEJ92)
    Go to your GP, it sounds like you need a break from your pill or change it because your body is going to give you a period, your breasts were sore due to hormones and its very common around ovulation. I don't think you have anything to worry about, but see your doctor because like I said before, you may have to change the pill you are on
    Thanks for your reply. I hope I won't have to change pill because I'm so happy on this one and I don't get periods which I'm exceedingly pleased about. I'll try to find out what is going on though. Thanks again!
  16. Offline

    ReputationRep:
    I am 29 years. I'm having a lot of vaginal discharge, and it has a strange odor. Should I be worried?
    #2

    (Original post by Anonymous)
    Thanks everyone for replying! From the sounds of it, it's nothing too serious but I'll go to my doctor. Obviously it's quite a sensitive issue so I wanted to see if anyone else experienced this before going.




    Thanks for your reply. I hope I won't have to change pill because I'm so happy on this one and I don't get periods which I'm exceedingly pleased about. I'll try to find out what is going on though. Thanks again!
    Hi there OP,

    I just wonder if you could give me an update on your situation? I'm currently experiencing this now (also been on the same pill for three years!)... Slightly concerned about it all and I don't want to go to the doctors until I absolutely have to.

    If you could let me know what happen, then I would greatly appreciate it!

    X
  17. Offline

    ReputationRep:
    Hey, my name is tiffany and I've been on implanon for about two years. I all of a sudden started having bad cramps, breast sensitivity, and dark colored discharge. Any ideas what's happening? I'm 17.

Reply

Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. By joining you agree to our Ts and Cs, privacy policy and site rules

  2. Slide to join now Processing…

Updated: June 11, 2015
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Poll
Did you lie on your personal statement?
New on TSR

Results are coming...

No sweat. Here's all you need to make sure you're ready

x

Think you'll be in clearing or adjustment?

Hear direct from unis that want to talk to you

Get email alerts for university course places that match your subjects and grades. Just let us know what you're studying.

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.